# SDR DALA2016112809322

- Difficulty date: April 26, 2015
- Submitted: November 28, 2016
- Operation: Air carrier
- Aircraft: N982DL
- Make and model: Doug MD-88
- Aircraft serial: 53273
- Aircraft time: 66,884 hours, 48,251 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 186-194
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT HAS CORROSION AROUND ATTACH TAB ON UPPER SURFACE 8 INCHES INBD OF THE L1 DOOR THESHOLD, BS 186 - 194.  REMOVED AND REPLACED THE FLOOR SUPPORT IAW SRM.
